American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 214 found      Go to page: 1 2 3 4 > >>

[1] Eugeny Melamud. Linear operators on polynomials preserving roots in open circular domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Lopatto and Richard Rochberg. Schatten-class truncated Toeplitz operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[4] Carl C. Cowen and Rebecca G. Wahl. Shift-invariant subspaces invariant for composition operators on the Hardy-Hilbert space. Proc. Amer. Math. Soc. 142 (2014) 4143-4154. MR 3266985.
Abstract, references, and article information   
View Article: PDF

[5] Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Hermitian operators on Banach algebras of Lipschitz functions. Proc. Amer. Math. Soc. 142 (2014) 3469-3481.
Abstract, references, and article information   
View Article: PDF

[6] I. Gasparis. A note on operators fixing cotype subspaces of $C[0,1]$. Proc. Amer. Math. Soc. 142 (2014) 1633-1639.
Abstract, references, and article information   
View Article: PDF

[7] María J. Beltrán, José Bonet and Carmen Fernández. Classical operators on weighted Banach spaces of entire functions. Proc. Amer. Math. Soc. 141 (2013) 4293-4303.
Abstract, references, and article information   
View Article: PDF

[8] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information   
View Article: PDF

[9] Zhangjian Hu. Equivalent norms on Fock spaces with some application to extended Cesaro operators. Proc. Amer. Math. Soc. 141 (2013) 2829-2840.
Abstract, references, and article information   
View Article: PDF

[10] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[11] Olivia Constantin. A Volterra-type integration operator on Fock spaces. Proc. Amer. Math. Soc. 140 (2012) 4247-4257.
Abstract, references, and article information   
View Article: PDF

[12] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information   
View Article: PDF

[13] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF

[14] Sherwin Kouchekian and James E. Thomson. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011) 2067-2072. MR 2775384.
Abstract, references, and article information   
View Article: PDF

[15] Jesús Araujo and Juan J. Font. Stability of weighted point evaluation functionals. Proc. Amer. Math. Soc. 138 (2010) 3163-3170. MR 2653941.
Abstract, references, and article information   
View Article: PDF

[16] Zhangjian Hu and Xiaomin Tang. Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf {C}}^n$. Proc. Amer. Math. Soc. 138 (2010) 2803-2814. MR 2644894.
Abstract, references, and article information   
View Article: PDF

[17] Xing-Tang Dong and Ze-Hua Zhou. Products of Toeplitz operators on the harmonic Bergman space. Proc. Amer. Math. Soc. 138 (2010) 1765-1773. MR 2587461.
Abstract, references, and article information   
View Article: PDF

[18] Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete. Strictly singular operators on $L_p$ spaces and interpolation. Proc. Amer. Math. Soc. 138 (2010) 675-686. MR 2557184.
Abstract, references, and article information   
View Article: PDF

[19] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF

[20] Markus Biegert. On traces of Sobolev functions on the boundary of extension domains. Proc. Amer. Math. Soc. 137 (2009) 4169-4176. MR 2538577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hasi Wulan, Dechao Zheng and Kehe Zhu. Compact composition operators on BMOA and the Bloch space. Proc. Amer. Math. Soc. 137 (2009) 3861-3868. MR 2529895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. González and F. León-Saavedra. Cyclic behavior of the Cesàro operator on $L_2(0,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2049-2055. MR 2480286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] José Bonet, Mikael Lindström and Elke Wolf. Isometric weighted composition operators on weighted Banach spaces of type $H^{\infty }$. Proc. Amer. Math. Soc. 136 (2008) 4267-4273. MR 2431039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jyh-Shyang Jeang and Ying-Fen Lin. Characterizations of Disjointness preserving operators on vector-valued function spaces. Proc. Amer. Math. Soc. 136 (2008) 947-954. MR 2361868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sei-ichiro Ueki. Erratum to ``Weighted composition operator on the Fock space''. Proc. Amer. Math. Soc. 135 (2007) 3403-3403. MR 2322773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. Yousefi and H. Rezaei. Hypercyclic property of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3263-3271. MR 2322758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Congwen Liu. A ``deformation estimate" for the Toeplitz operators on harmonic Bergman spaces. Proc. Amer. Math. Soc. 135 (2007) 2867-2876. MR 2317963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marian Nowak. Order-weakly compact operators from vector-valued function spaces to Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 2803-2809. MR 2317955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gerardo A. Chacón, Gerardo R. Chacón and José Giménez. Composition operators on spaces of entire functions. Proc. Amer. Math. Soc. 135 (2007) 2205-2218. MR 2299498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 214 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia